Please I am desperate!!!! I have had this for 2 years already. I get these small red pimples around my nose and in my chin that burns don't know what to do. The doctors think is rosecea but I have been using metrogel and it doesn't seem to work if I put cortisone I get more of those small little pimples. I hate to have the pimples but i hate even more that are red and that they burn. I never had anything on my face but after using a few exfoliating pads, I think I did scarring of my face don't know but nothing seems to work and for the past 2 years I have been going crazy. Oh I also have them in my forehead and chin and they burn the same way.
HELP ME PLEASE!!!!!
I stoped exfoliating after I notices which as been 2 years ago and I still have the rash on my face, I dont know if I scrubed too hard, etc...well the doctors think I have some dermatitis and also a little bit of rosacea. I don't have any eye redness or tearing associated with the pimples. When is hot it burns and when it is cold it gets too dry. The point is that I have had it for 2 years now and it doesn't go away and I really don't think is ever going to go away. I just wished I could find something that is not cortisone that can at least help it out.
I understand your predicament. An underlying dermatitis may delay healing as this is a chronic and recurrent inflammatory condition.Rosacea on the other hand may be managed with systemic antibiotics.
Are you taking any medications?
Rosacea may have mild and severe forms.Diagnosis is usually based on clinical examination and medical history.Mild forms of rosacea may respond to topical medications.There is no definite therapy for this condition.
At this point, rosacea may be a primary differential. The redness of rosacea usually affects the central face.Is this your case? Acne may appear more diffused and is usually associated with comedone formation. Rosacea seldom presents with comedones.
Yes, I am taking Orecea and using metrogel. I believe that I got dermatitis from scrubing too hard and now there is nothing that takes it away. My rash does not go away it is permanent I feel like I burned my face and now what I have are the scars. It is horrible it doesn't itch like dermatitis suppose to do so or encezema but it does burn. The only thing that takes it away but when I stop using it for a week it comes back is ELIDEL. I guess my face got disfigured and I have no hope. I have entered into a really bad depression which I need to seek help. I don't think I can deal with this for the next 30 years of my life.!!!! Thank you.
You have been handling things very well. Please do not feel so disheartened.There are ways to correct the scars caused by the persistent inflammation.
I need you to be proactive about this and discuss with your physician the benefits of laser therapy in alleviating the burning sensation.Also medications are available that may help with the scars and complications brought about by the condition.
There are new medications and technology now that may help you.Just continue to openly communicate with your doctors.Dermatitis and rosacea are both chronic cases and dealing with them requires close supervision and a lot of patience.
Avoid extreme temperatures , alcohol and spicy food.Do keep us posted with regards to your progress.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.